# SDR FDEA201911152936

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7574
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR WING SKIN AT #12 SLAT TRACK CUT OUT AFT O/B CORNER HAS A .300 IN. CRACK.   (MARKED) REPAIRED NOTED SKIN CRACK AT SLAT TRACK #12 PER SRM 57-40-02-2R REPAIR 7 FIG 201.
